5 ms·
> Part of the reason seems to be that people have such variable reactions. I was prescribed Lexapro a few months ago, and while I don't have any plans to go of
by LyndsySimon 8y ago
> Part of the reason seems to be that people have such variable reactions.
I was prescribed Lexapro a few months ago, and while I don't have any plans to go off of it in the immediate future, I did have an encounter with unexpectedly discontinuing it a couple of months ago. I was planning on getting my prescription filled on a Friday, but forgot. I realized this at 12:30pm on Saturday, after the pharmacy had closed. I went without Lexapro for three days: Saturday, Sunday, and Monday (it was a holiday). During that time I lost a significant portion of my hearing of all things; things sounded muffled, as if I had pressure built up in my ears and needed to pop them, but I could easily pop them and it didn't improve. I was also very irritable and had "brain fog", but that wasn't unexpected and was manageable.
Tuesday my pharmacist said that he'd never heard of anyone complaining about hearing issues discontinuing Lexapro and to let him know if it didn't clear up. About three hours after taking it again, I noticed I was able to hear better, and by the next morning I was back to normal.